# SDR DALA2023030301587

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,703 hours, 15,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 AT CREW REST, SMALL EXIT SIGN (RUNNING MAN) INOP. CORRECTIVE ACTION: R/R LIGHT ASSY OPS CHK NML PER B767-300 AMM 33-51. (9134331)
